Alert archive / Arkansas / Areal Flood Warnings in 2009
Areal Flood Warning 21, NWS Jackson, MS
NWS Jackson, MS issued this areal flood warning at May 13, 2009, 12:25 PM CDT for Ashley County, Arkansas. It was in force for 47 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2009, 12:25 PM CDT (17:25 UTC)
- Expired
- May 15, 2009, 11:45 AM CDT
- In force
- 47 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Ashley County, AR
The radar
The Little Rock radar (KLZK), 184 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 5.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KJAN 131725
FLWJAN
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1225 PM CDT WED MAY 13 2009
ARC003-151645-
/O.NEW.KJAN.FA.W.0021.090513T1725Z-090515T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLEY AR-
1225 PM CDT WED MAY 13 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITIES OF...WILMOT...WEST CROSSETT...NORTH
CROSSETT...HAMBURG...CROSSETT...
* UNTIL 1145 AM CDT FRIDAY
* HEAVY RAINFALL FROM 8 TO 10 PLUS INCHES SINCE THE FIRST OF THE
MONTH HAS CAUSED SMALL STREAMS TO LEAVE THEIR BANKS AND NOW IS
PRODUCING FLOODING ALONG LARGER STREAMS AND BAYOUS IN THE COUNTY.
ADDITIONAL RAINFALL AROUND AN INCH IN THE LAST 24 HOURS OVER
NORTHERN PORTIONS OF THE COUNTY HAS RAISED THE EXPECTED CRESTS ALONG
BAYOU BARTHOLOMEW.
FLOOD WATERS ARE MOVING DOWN BAYOU BARTHOLOMEW FROM NORTHERN ASHLEY
COUNTY TO WILMOT IN SOUTHERN ASHLEY COUNTY. THE BAYOU WAS AT 33.5
FEET AT PORTLAND THIS MORNING AND IS EXPECTED TO CREST AROUND 34.5
FEET ON THURSDAY EVENING. THE STAGE AT WILMOT WAS 22.70 FEET THIS
MORNING. THE BAYOU IS EXPECTED TO CREST AROUND 24.5 TO 25.0 FEET ON
FRIDAY AFTERNOON. THESE CRESTS ARE HIGHER THAN THE CRESTS DURING
HURRICANE GUSTAV.
ANOTHER AREA OF CONCERN IS ALONG THE SALINE RIVER ALONG THE WESTERN
BORDER OF THE COUNTY. HIGHWAY 8 NEAR LONGVIEW WAS STARTING TO
FLOOD THIS MORNING. THE RIVER COULD CREST IN THIS AREA A
HALF FOOT TO A FOOT HIGHER THAN IT IS NOW BY THURSDAY AFTERNOON. THE
RIVER CREST WILL CONTINUE TO MOVE DOWN THE SALINE INTO SOUTHWEST
PORTIONS OF THE COUNTY. FLOODING OVER THIS REGION WILL BE
COMPLICATED BY A RISING OUACHITA RIVER. THE CREST ON THE OUACHITA AT
FELSENTHAL LOCK AND DAM WAS 77.8 FEET THIS MORNING AND WILL CREST ON
MAY 18TH AT 81.5 FEET. THE RISING SALINE AND OUACHITA WILL AFFECT
DRAINAGE OF SMALL STREAMS. AREAS THAT EXPERIENCE BACKWATER FLOODING
WITH A HIGH OUACHITA RIVER SHOULD TAKE NECESSARY PRECAUTIONS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3320 9213 3331 9197 3335 9198 3337 9196
3340 9197 3338 9145 3302 9146 3301 9207
3303 9208 3306 9212 3309 9213 3315 9211
3316 9213
$$
MVP1 follow-up statement
000
WGUS84 KJAN 142307
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
607 PM CDT THU MAY 14 2009
ARC003-151645-
/O.CON.KJAN.FA.W.0021.000000T0000Z-090515T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLEY AR-
607 PM CDT THU MAY 14 2009
...THE AREAL FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FRIDAY FOR SMALL STREAMS IN ASHLEY COUNTY...
*FLOOD WATERS CONTINUE TO MOVE DOWN BAYOU BARTHOLOMEW CAUSING
SIGNIFICANT RISES AT PORTLAND...WILMOT AND JONES. EXPECTED CRESTS
WILL BE HIGHER THAN CRESTS DURING HURRICANE GUSTAV. THE BAYOU
WAS AT 34.49 FEET AT PORTLAND THIS AFTERNOON AND WILL CONTINUE A
SLOW RISE BEFORE CRESTING JUST BELOW 35 FEET EARLY FRIDAY. AS THE
FLOOD WAVE MOVES DOWNSTREAM...EXPECT THE BAYOU TO RISE TO NEAR 25
FEET BEFORE CRESTING FRIDAY AFTERNOON AT WILMOT.
MODERATE FLOODING IS FORECAST FOR FELSENTHAL LOCK AND DAM BY EARLY
NEXT WEEK. MINOR TO MODERATE FLOODING DUE TO BACKWATER CAN BE
EXPECTED THROUGH THE MIDDLE OF NEXT WEEK FOR THOSE NEAR THE
CONFLUENCE OF THE OUACHITA AND SALINE RIVERS...ESPECIALLY IN THE
SOUTHWESTERN PORTIONS OF ASHLEY COUNTY. THE OUACHITA RIVER AT
FELSENTHAL WAS 79.5 FEET AND WILL CREST AT 81.5 TUESDAY MAY 19.
THE SALINE RIVER WILL RECEDE SLOWLY OVER THE NEXT FEW DAYS...SO
MINOR FLOODING WILL CONTINUE ALONG THE WESTERN BORDER OF ASHLEY
COUNTY.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3320 9213 3331 9197 3335 9198 3337 9196
3340 9197 3338 9145 3302 9146 3301 9207
3303 9208 3306 9212 3309 9213 3315 9211
3316 9213
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this areal flood warning went out at May 13, 11:25 AM CDT, 1 hour earlier.
Area forecast discussion, May 13, 11:25 AM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1125 AM CDT WED MAY 13 2009 .DISCUSSION...CONVECTION OBSERVED EARLIER OVER NERN ZONES HAS ENDED. THE EFFECTS OF THIS AND RESULTANT CLOUD COVER INTO THE EARLY AFTERNOON SHOULD HAMPER AFTERNOON CONVECTION A BIT SO HAVE LOWERED POPS THAT AREA TO SLIGHT CHANCE AND LOWERED AFTERNOON HIGHS. A RATHER WARM AND HUMID DAY IS IN STORE FOR THE REGION WITH MID MORNING DEWPOINTS IN THE UPPER 60S AND LOWER 70S AND TEMPERATURES ALREADY INTO THE 80S AT SEVERAL LOCATIONS. OTHER THAN NERN ZONES TEMPERATURES GENERALLY ON TRACK. INCREASED HIGHS A DEGREE OR TWO WRN AREAS WHERE CLOUD COVER IS LESS EXPANSIVE. MID MORNING TEMPS AROUND 10 DEGREES WARMER THAN THIS TIME YESTERDAY OVER SEVERAL WRN AND CENTRAL LOCATIONS. && .PREV DISCUSSION...422 AM CDT WED MAY 13 2009 TODAY THROUGH THURSDAY...OVERALL LESS COVERAGE OF STORMS IS EXPECTED TODAY AND THURSDAY. SURFACE HIGH PRESSURE CENTERED OVER THE NORTHEAST ATLANTIC SEABOARD WILL RIDGE SW INTO OUR REGION AND PROVIDE A SOUTHEAST WIND TODAY. A STRENGTHENING LOW PRESSURE SYSTEM OVER THE PLAINS WILL HELP INCREASE THE PRESSURE GRADIENT OVER OUR AREA FROM THE NORTHWEST AS WELL. TOGETHER THESE FEATURES WILL HELP THE WARM FRONT NEARING THE HIGHWAY 82 CORRIDOR MOVE NORTH OF OUR AREA. UPPER 60 TO LOWER 70S DEW POINTS WILL BE BACK OVER OUR WHOLE CWFA BY THIS AFTERNOON. A GUSTY SOUTHEAST WIND IS EXPECTED OVER THE DELTA REGION TODAY BUT THE WIND SHOULD REMAIN JUST BELOW LOCAL LAKE WIND ADVISORY CRITERIA. ALTHOUGH LOW LEVEL MOISTURE WILL BE INCREASING OVER MORE OF OUR AREA TODAY...MODELS DO INDICATE SHORTWAVE RIDGING ALOFT AND LOWER PWS OVER OUR WESTERN ZONES. THIS SHOULD RESULT IN MORE ISOLATED COVERAGE OVER OUR WESTERN ZONES WITH SCATTERED STILL EXPECTED IN THE EAST THIS AFTERNOON. ALTHOUGH DEEP LAYER SHEAR WILL REMAIN LIGHT TODAY OUR WARM MOIST AIRMASS WILL BECOME UNSTABLE ENOUGH TO SUPPORT STRONG TO PULSE SEVERE STORMS AGAIN BY LATE AFTERNOON INTO THE EARLY EVENING. MOST OF THE CONVECTIVE ACTIVITY WILL DIE OFF AFTER SUNSET THIS EVENING BUT THE EXCEPTION COULD BE THE NORTH ESPECIALLY AFTER MIDNIGHT. THE POTENT NORTHERN STREAM SHORTWAVE TRAVERSING THE NORTHERN PLAINS TODAY AND STRENGTHENING THE AFOREMENTIONED LOW PRESSURE SYSTEM OVER THE PLAINS...WILL HELP DROP A COLD FRONT INTO THE MID MISSISSIPPI VALLEY TONIGHT. OUTFLOW BOUNDARIES FROM CONVECTION ALONG THE FRONT MAY DROP SOME ACTIVITY INTO OUR CWFA. MODELS AGREE THAT THIS FRONT WILL STALL WELL NORTH OF OUR CWFA THURSDAY BUT BE CLOSE ENOUGH TO AID COVERAGE IN OUR NORTHWEST ZONES BY THURSDAY AFTERNOON. ELSE...MAINLY AFTERNOON AND EARLY ISOLATED TO SCATTERED CONVECTION IS EXPECTED AGAIN THURSDAY. VERY LITTLE SPREAD IN GUIDANCE TEMPS TODAY AND THURSDAY WITH 00Z MAV GENERALLY ACCEPTED. ABOVE NORMAL TEMPERATURES EXPECTED THROUGH THE SHORT TERM. /22/ .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY...RIDGING ALOFT WILL CONTINUE INTO FRIDAY AS SOUTHERLY LOW LEVEL FLOW CONTINUES OVER THE ARKLAMISS REGION. THIS WILL ALLOW FOR CONTINUED WARMER THAN NORMAL TEMPERATURES WITH POSSIBLE AFTERNOON DIURNAL CONVECTION. ANY CONVECTION THURSDAY NIGHT SHOULD DIE DOWN AFTER SUNSET. ACTIVITY SHOULD DEVELOP AGAIN BY LATE MORNING TO EARLY AFTERNOON ON FRIDAY. THINGS SHOULD AGAIN QUIET DOWN FOR FRIDAY NIGHT AFTER SUNSET. FOR THE WEEKEND THE ARKLAMISS REGION WILL SEE A SHORTWAVE APPROACH THE REGION. THIS WILL BRING A BOUNDARY TOWARD THE REGION BY SATURDAY AFTERNOON AND EVENING. THIS IS EXPECTED TO BRING DECENT RAIN CHANCES BACK TO THE ENTIRE ARKLAMISS REGION AS THIS BOUNDARY GRADUALLY MOVES THROUGH THE ARKLAMISS REGION. THE BOUNDARY IS EXPECTED TO MOVE SOUTH OUT OF THE CWFA DURING THE DAY SUNDAY WITH LINGERING ACTIVITY MOVING OUT OF THE AREA SUNDAY NIGHT. AS OF RIGHT NOW IT LOOKS AS IF INSTABILITY WILL BE LIMITED AS WELL AS MID LEVEL LAPSE RATES. THE BEST INSTABILITY SHOULD OCCUR DURING THE HEAT OF THE DAY SATURDAY. THE MAIN SHORTWAVE WILL BE WELL NORTH OF THE CWFA. SO FOR NOW WILL NOT BE INCLUDING ANY MENTION OF STRONG STORMS AT THIS POINT FOR THIS WEEKEND AS CONDITIONS DO NOT LOOK TOO FAVORABLE AT THIS TIME. WE MAY SEE AN ISOLATED STRONG STORM OR TWO...BUT DO NOT FEEL STRONG ENOUGH ABOUT IT AT THIS POINT TO ADD MENTION IN THE HWO. ONE THING THAT MIGHT NEED TO BE KEPT IN MIND WITH THIS SYSTEM IS THE POTENTIAL FOR FLOODING SINCE MUCH OF THE ARKLAMISS HAS SEEN SO MUCH RAIN IN THE PAST WEEKS. THE BOUNDARY AND ASSOCIATED RAIN IS EXPECTED TO MOVE OUT OF THE CWFA SUNDAY NIGHT. THIS SHOULD LEAVE THE AREA DRY AND QUIET FOR THE BEGINNING OF THE WORK WEEK. LOW LEVEL HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE NORTH. PWATS WILL BE BELOW A HALF INCH. AND UPPER RIDGING WILL BUILD BACK INTO THE ARKLAMISS ONCE THE MAIN SHORTWAVE PASSES TO THE EAST OF THE ARKLAMISS REGION SUNDAY NIGHT. THIS SHOULD KEEP THE AREA RATHER DRY AND RAIN FREE FOR THE BEGINNING OF THE WORK WEEK. TEMPERATURES FOR FRIDAY AND SATURDAY WILL CONTINUE TO BE AROUND OR SLIGHTLY ABOVE NORMAL WITH RIDGING AND SOUTHERLY FLOW CONTINUING OVER THE ARKLAMISS REGION. HOWEVER...SATURDAY WILL BE A LITTLE COOLER AND TEMPERATURES WILL DEFINITELY BE COOLER BY SUNDAY AS THE BOUNDARY IS MOVING INTO THE REGION TO BRING A SLIGHTLY COOLER AIRMASS INTO THE REGION. THERE WILL ALSO BE RAIN AND CLOUDS AROUND TO KEEP TEMPERATURES DOWN. HOWEVER EVEN WITH COOLER TEMPERATURES EXPECTED...WENT AHEAD AND RAISED TEMPERATURES FROM GUI BY A COUPLE DEGREES. GUI SEEMS TO BE OVERDOING IT FOR MANY SITES WITH THE COOLER TEMPERATURES. AS A RESULT HAVE GONE A LITTLE CLOSER TO ENSEMBLE GUI FOR TEMPERATURES SUNDAY. MONDAY WILL ALSO BE A BIT COOLER WITH NORTHERLY LOW LEVEL FLOW CONTINUING TO BRING IN A SLIGHTLY COOLER AIRMASS BEHIND THE FRONT. THIS WILL NOT LAST TOO LONG AS RIDGING AT THE LOWER AND UPPER LEVELS BUILDS INTO THE REGION TO BRING BACK ABOVE NORMAL TEMPERATURES TO THE ARKLAMISS REGION. /14/ && .AVIATION...A RICH SOUTHERLY FEED OF GULF MOISTURE WILL CONTINUE THROUGH THE DAY IN THE LOWER LAYERS OF THE ATMOSPHERE ACROSS MOST OF THE REGION. THIS WILL RESULT IN LOTS OF PUFFY CUMULUS CLOUDS BASED BETWEEN 3 AND 6 KFT FEET THROUGHOUT THE DAY...WITH SOME CEILINGS BEING IN THE MVFR RANGE THROUGH NOON OR 1 PM (ESPECIALLY OVER EASTERN MS). EXPECT ISOLATED TO SCATTERED AFTERNOON SHOWERS AND STORMS...MAINLY EAST OF I-55...WITH ANY SHOWERS OR ISOLATED STORMS BEFORE THAT TIMES LIKELY LIMITED TO THE I-59 CORRIDOR. SOUTH SURFACE WINDS WILL BE SOMEWHAT GUSTY AT TIMES IN ALL AREAS. THE WIND WILL REMAIN UP IN THE NORTHWEST TONIGHT AND LIMIT FOG DEVELOPMENT ALTHOUGH MVFR/IFR CEILINGS WILL LIKELY DEVELOP BY 06Z THURSDAY. IN THE SOUTHEAST...IFR/LIFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE AFTER 06Z. /50/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM/AVIATION: 22 LONG TERM: 14 03/50
Hazardous weather outlook, May 13, 5:04 AM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 504 AM CDT WED MAY 13 2009 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 141015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 504 AM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING WHOLE OUTLOOK AREA. PENNY SIZED HAIL AND DAMAGING WINDS WILL BE THE PRIMARY RISKS. MAIN TIME FRAME FOR THIS ACTIVITY WILL BE FROM 1 TO 8 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 22
In the hours before
Local storm report, May 13, 10:11 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1011 AM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG 3 SSW GREENWOOD 33.48N 90.21W
05/12/2009 LEFLORE MS UTILITY COMPANY
POWERLINES DAMAGED AND CAUSING POWER OUTAGES IN THE
RISING SUN COMMUNITY.
&&
BRYANTLocal storm report, May 13, 10:14 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1014 AM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG CRUGER 33.32N 90.23W
05/12/2009 HOLMES MS UTILITY COMPANY
POWERLINES DAMAGED AND CAUSING POWER OUTAGES.
&&
BRYANTLocal storm report, May 13, 10:17 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1017 AM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG COILA 33.40N 89.97W
05/12/2009 CARROLL MS UTILITY COMPANY
TREES BLOWN DOWN ON POWERLINES AND CAUSING POWER OUTAGES.
&&
BRYANTNearby
Areal Flood Warnings in Arkansas, 2009Every areal flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.